Volume 7, issue 2 (2003)

Download this article
For printing
Recent Issues

Volume 26
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
A non-abelian Seiberg–Witten invariant for integral homology 3–spheres

Yuhan Lim

Geometry & Topology 7 (2003) 965–999
Bibliography
1 S Akbulut, J D McCarthy, Casson's invariant for oriented homology 3–spheres, Mathematical Notes 36, Princeton University Press (1990) MR1030042
2 M F Atiyah, V K Patodi, I M Singer, Spectral asymmetry and Riemannian geometry I, Math. Proc. Cambridge Philos. Soc. 77 (1975) 43 MR0397797
3 M F Atiyah, V K Patodi, I M Singer, Spectral asymmetry and Riemannian geometry II, Math. Proc. Cambridge Philos. Soc. 78 (1975) 405 MR0397798
4 M F Atiyah, V K Patodi, I M Singer, Spectral asymmetry and Riemannian geometry III, Math. Proc. Cambridge Philos. Soc. 79 (1976) 71 MR0397799
5 H U Boden, C M Herald, The $\mathrm{SU}(3)$ Casson invariant for integral homology 3–spheres, J. Differential Geom. 50 (1998) 147 MR1678493
6 H U Boden, C M Herald, P Kirk, An integer valued $\mathrm{SU}(3)$ Casson invariant, Math. Res. Lett. 8 (2001) 589 MR1879803
7 S K Donaldson, P B Kronheimer, The geometry of four-manifolds, Oxford Mathematical Monographs, The Clarendon Press Oxford University Press (1990) MR1079726
8 P M N Feehan, T G Leness, $\mathrm PU(2)$ monopoles I: Regularity, Uhlenbeck compactness, and transversality, J. Differential Geom. 49 (1998) 265 MR1664908
9 T Kato, Perturbation theory for linear operators, Grundlehren der Mathematischen Wissenschaften 132, Springer (1976) MR0407617
10 H B Lawson Jr., M L Michelsohn, Spin geometry, Princeton Mathematical Series 38, Princeton University Press (1989) MR1031992
11 Y Lim, The equivalence of Seiberg–Witten and Casson invariants for homology 3–spheres, Math. Res. Lett. 6 (1999) 631 MR1739221
12 Y Lim, Seiberg–Witten invariants for 3–manifolds in the case $b_1=0$ or 1, Pacific J. Math. 195 (2000) 179 MR1781619
13 Y Lim, Seiberg–Witten moduli spaces for 3–manifolds with cylindrical-end $T^2\times\mathbb{R}^+$, Commun. Contemp. Math. 2 (2000) 461 MR1806944
14 C H Taubes, Casson's invariant and gauge theory, J. Differential Geom. 31 (1990) 547 MR1037415
15 K K Uhlenbeck, Connections with $L^{p}$ bounds on curvature, Comm. Math. Phys. 83 (1982) 31 MR648356